# SDR QXEA200701796

- Difficulty date: December 4, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 16,895 hours, 17,233 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2276 - CARGO DOOR OPEN INDICATION AT ROTATION.  RETURNED TO THE FIELD AND ACCOMPLISHED A OVERWEIGHT LANDING OF 62,200 LBS ACCORDING TO THE FMS.  DESCENT RATE WAS 100 TO 200 FPM.  MAINTENANCE ACCOMPLISHED A OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS NOTED.  PERFORMED OPERATIONAL TEST OF THE CARGO DOOR WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
